On Compact Riemannian Manifolds with Harmonie Curvature.
Mathematische Annalen, Tome 259 (1982), pp. 145-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1982__259_163625,
author = {Andrzej Derdzinski},
title = {On {Compact} {Riemannian} {Manifolds} with {Harmonie} {Curvature.}},
journal = {Mathematische Annalen},
pages = {145--152},
year = {1982},
volume = {259},
zbl = {0489.53042},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__259_163625/}
}
Andrzej Derdzinski. On Compact Riemannian Manifolds with Harmonie Curvature.. Mathematische Annalen, Tome 259 (1982), pp. 145-152. http://geodesic.mathdoc.fr/item/MAN_1982__259_163625/